UM

Browse/Search Results:  1-10 of 39 Help

Selected(0)Clear Items/Page:    Sort:
An efficient multigrid solver for two-dimensional spatial fractional diffusion equations with variable coefficients: An efficient multigrid solver for two-dimensional SFDEs Journal article
Applied Mathematics and Computation, 2021,Volume: 402
Authors:  Pan,Kejia;  Sun,Hai Wei;  Xu,Yuan;  Xu,Yufeng
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2021/03/09
Biconjugate gradient stabilized method  Cascadic multigrid method  Fractional diffusion equations  Richardson extrapolation  Variable coefficients  
A three-level finite difference method with preconditioning technique for two-dimensional nonlinear fractional complex Ginzburg–Landau equations Journal article
Journal of Computational and Applied Mathematics, 2021,Volume: 389
Authors:  Zhang,Qifeng;  Zhang,Lu;  Sun,Hai wei
Favorite |  | TC[WOS]:2 TC[Scopus]:3 | Submit date:2021/03/09
Boundedness  Circulant preconditioner  Crank–Nicolson scheme  Space fractional Ginzburg–Landau equation  
Circulant-based approximate inverse preconditioners for a class of fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 85,Page: 18-29
Authors:  Pang,Hong Kui;  Qin,Hai Hua;  Sun,Hai Wei;  Ma,Ting Ting
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Circulant-based preconditioner  Decay property  Finite difference method  Fractional diffusion equation  Toeplitz-like  
Fast implicit difference schemes for time-space fractional diffusion equations with the integral fractional Laplacian Journal article
Mathematical Methods in the Applied Sciences, 2021,Volume: 44,Issue: 1,Page: 441-463
Authors:  Gu,Xian Ming;  Sun,Hai Wei;  Zhang,Yanzhi;  Zhao,Yong Liang
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/03/09
Caputo derivative  circulant preconditioner  fractional diffusion equations  integral fractional Laplacian  Krylov subspace solvers  
Preconditioning for symmetric positive definite systems in balanced fractional diffusion equations Journal article
Numerische Mathematik, 2021
Authors:  Fang,Zhi Wei;  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
A fast method for variable-order Caputo fractional derivative with applications to time-fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2020,Volume: 80,Issue: 5,Page: 1443-1458
Authors:  Fang,Zhi Wei;  Sun,Hai Wei;  Wang,Hong
Favorite |  | TC[WOS]:6 TC[Scopus]:10 | Submit date:2021/03/09
Fast and memory-saving algorithm  Shifted binary block partition  Time-fractional diffusion equations  Uniform polynomial approximation  Variable-order Caputo fractional derivative  
Exponential Runge–Kutta Method for Two-Dimensional Nonlinear Fractional Complex Ginzburg–Landau Equations Journal article
Journal of Scientific Computing, 2020,Volume: 83,Issue: 3
Authors:  Zhang,Lu;  Zhang,Qifeng;  Sun,Hai Wei
Favorite |  | TC[WOS]:5 TC[Scopus]:7 | Submit date:2021/03/09
Exponential Runge–Kutta method  Matrix exponential  Shift-invert Lanczos method  Space fractional Ginzburg–Landau equation  Toeplitz structure  
Numerical solution for multi-dimensional Riesz fractional nonlinear reaction–diffusion equation by exponential Runge–Kutta method Journal article
Journal of Applied Mathematics and Computing, 2020,Volume: 62,Issue: 1-2,Page: 449-472
Authors:  Zhang,Lu;  Sun,Hai Wei
Favorite |  | TC[WOS]:3 TC[Scopus]:3 | Submit date:2021/03/09
Exponential Runge–Kutta method  Matrix exponential  Riesz fractional reaction–diffusion equation  Shift-invert Lanczos method  Toeplitz structure  
A two-step inexact Newton-Chebyshev-like method for inverse eigenvalue problems Journal article
Linear Algebra and Its Applications, 2020,Volume: 585,Page: 241-262
Authors:  Wen,Chao Tao;  Chen,Xiao Shan;  Sun,Hai Wei
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/09
Chebyshev method  Cubical convergence  Inexact Newton-like method  Inverse eigenvalue problem  Two-step  
A circulant preconditioner for the Riesz distributed-order space-fractional diffusion equations Journal article
Linear and Multilinear Algebra, 2020
Authors:  Huang,Xin;  Fang,Zhi Wei;  Sun,Hai Wei;  Zhang,Chun Hua
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
circulant preconditioner  Distributed-order  preconditioned conjugated gradient method  space-fractional diffusion equations